Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Red blotchy skin under belly button, not itchy. What could be this?

I have red blotchy skin under belly button and above the start of the pubic area. It is not itchy. very contained area. Could this be caused from lube? I started using some with my girlfriend because it's something she needs. However, my penis is fine and my pubic area is fine.

This is simply the lower part of my abdomen. It does not extend to the inside of my legs.
what might this be?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having mild irritant contact dermatitis.

It may be due to application of cream you applied for hair removal.

Now onward ,you avoid application of such irritant cream.

Take ashort course of steroid in tappering dose.

Apply mild steroid with antibiotic cream.

Avoid soap application for few weeks.

I hope you may be alright.


Dr. Ilyas Patel MD
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor